Alert archive / Florida / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 112, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 15, 2004, 8:14 PM CDT for Holmes County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2004, 8:14 PM CDT (01:14 UTC)
- Expired
- Jul 15, 2004, 9:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Holmes County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 160114
SVRTLH
FLC059-160200-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM CDT THU JUL 15 2004
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOLMES COUNTY IN THE PANHANDLE OF FLORIDA
* UNTIL 900 PM CDT
* AT 814 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH LARGE HAIL 11 MILES NORTH OF PITTMAN...OR
ABOUT 4 MILES NORTHEAST OF GENEVA...MOVING SOUTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ARDS CROSSROADS...ESTO BY 820 PM CDT...
PITTMAN...MILLER CROSSROADS BY 825 PM CDT...
IZAGORA...BARKER STORE BY 830 PM CDT...
GRITNEY...BAKER SETTLEMENT BY 835 PM CDT...
CERRO GORDO...HICKORY HILL BY 840 PM CDT...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY BUILDING
AWAY FROM WINDOWS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE
DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...DEADLY
LIGHTNING...AND VERY HEAVY RAIN.
THE MAIN THREAT FROM THIS STORM IS LARGE HAIL.
LAT...LON 3099 8597 3099 8559 3098 8560 3078 8563
3078 8573 3082 8577 3082 8580 3078 8583
3078 8598
$$
17-GOULDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 8:00 PM CDT, 14 minutes earlier.
Area forecast discussion, Jul 15, 8:00 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 900 PM EDT THU JUL 15 2004 EXTREMELY ACTIVE DAY ACROSS THE REGION IS FINALLY BEGINNING TO WIND DOWN...BUT NOT BEFORE SEVERAL REPORTS OF QUARTER TO GOLF BALL SIZED HAIL WERE RECEIVED. REFLECTIVITY CORES WITH THE STRONGER STORMS FREQUENTLY EXCEEDED 65 DBZ UP TO 30000 FEET...WHICH GREATLY CONTRIBUTED TO THE LARGE HAIL SIZE...ESPECIALLY WITH DRIER AIR MOVING IN FROM THE NORTH HELPING TO LOWER FREEZING LEVELS AND WET BULB ZEROES. THEREFORE...WILL REMOVE THE WATCH WORDING FROM THE ZONES AT 01Z...AND THEN WILL LIKELY UPDATE AGAIN LATER TO REDUCE OVERNIGHT POPS. OVER THE COASTAL WATERS...WINDS ARE RUNNING OUT OF THE W-SW AT 10 TO 15 KNOTS. GOULD .PREV DISCUSSION... ******************************************************************** AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 255 PM EDT THU JUL 15 2004 .SYNOPSIS...FRONT CONTINUES TO DRIFT SOUTHWARD PASSED CSG AND MGM. BEHIND THE FRONT...DEWPOINTS HAVE DROPPED BELOW 70F...TEMPS ARE IN THE MID 80S. STRONG STORMS HAVE DEVELOPED IN THE CWA...MAINLY SOUTH OF I-10. WV IMAGERY SHOWS DRY AIR MOVING INTO THE AREA. APPEARS THAT LTG HAS TOUCHED OFF A BRUSH FIRE. VSBYS HAVE DROPPED BELOW A MILE AT KTLH. && .SHORT TERM...PATTERN REMAINS THE SAME OLD THING...TROUGH IN THE EAST...RIDGE IN THE WEST. GUIDANCE SUGGESTS THAT THE FRONT SHOULD NOT PASS THROUGH THE AREA... AND WILL WASH OUT TOMORROW AS NEW SYSTEM BEGINS TO APPROACH. MODELS ARE MORE IN AGREEMENT THIS MORNING THAN LAST NIGHT AS NEW SHORT WAVE MOVES DOWN THE BACKSIDE OF THE TROUGH FROM THE DAKOTAS. THIS SYSTEM WILL BE IN TN VALLEY BY SATURDAY AFTERNOON...AND INTO THE CAROLINAS BY SUNDAY WITH THE COLD FRONT APPROACHING OUR AREA. THIS WILL INCREASE RAIN CHANCES AGAIN FOR SATURDAY AND SUNDAY. GUIDANCE EVEN SUGGESTS THAT THE FRONT WILL ACTUALLY MOVE INTO THE CWA. HAVE ADJUSTED THE MAX TEMPS DOWN FOR CLOUDS AND WEATHER ON SATURDAY AND SUNDAY. .LONG TERM...SAME OLD THING...TROUGH IN THE EAST...RIDGE IN THE WEST. BY THE END OF THE PERIOD HOWEVER...RIDGING MOVES INTO THE GULF OF MEXICO...WHICH WILL REDUCE POPS AND WARM US UP AGAIN. && .MARINE...WINDS ARE MAINLY WESTERLY ACROSS THE MARINE AREA WITH SEAS RUNNING BETWEEN 2 TO 3 FT AT THE BUOYS. WAVE WATCH BRINGS THE SEAS UP SIGNIFICANTLY ON SATURDAY AND SUNDAY. HAVE TRENDED TOWARD THIS FEATURE BUT HAVE KEPT WINDS AT LEAST 5 KTS LOWER THAN THE GFS AND WAVE WATCH SUGGESTS. && .FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TLH 75 93 74 89 / 30 50 30 60 PFN 80 89 76 88 / 30 40 30 60 DHN 74 92 74 87 / 20 40 30 60 ABY 73 93 74 88 / 10 30 20 60 VLD 73 92 73 88 / 20 40 30 60 CTY 76 88 73 87 / 30 50 30 60 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && WATSON
Hazardous weather outlook, Jul 15, 4:05 AM CDT, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 505 AM EDT THU JUL 15 2004 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-160905- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 455 AM EDT THU JUL 15 2004 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER INDICATES THAT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. AN AREA OF VERY HUMID AND UNSTABLE AIR LIES ACROSS THIS REGION. A COLD FRONT WILL SLOWLY APPROACH FROM THE NORTH. AN OUTFLOW BOUNDARY EXISTS ACROSS CENTRAL GEORGIA AND ALABAMA FROM YESTERDAYS STORMS. STORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE BOUNDARIES. VEERING WIND PROFILES AND DEEP LAYER SHEER WILL COMBINE WITH THE MOISTURE AND INSTABILITY TO SUPPORT SOME STORM ORGANIZATION WITH A THREAT OF DAMAGING WINDS AND HAIL AS THE ACTIVITY DEVELOPS AND MOVES SOUTHEAST IN THE NORTHWESTERLY FLOW ALOFT. WHILE AREAS FURTHER EAST ARE NOT IN THE OUTLOOK AREA AT THIS TIME...ISOLATED STRONG STORMS WILL BE POSSIBLE IN THESE AREAS AS WELL. HEAT AND HUMIDITY SHOULD NOT BE QUITE AS OPPRESSIVE AS ON WEDNESDAY. HOWEVER... IT WILL STILL BE HOT WITH PEAK HEAT INDICES RANGING FROM 100 TO 104 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE STORM PREDICTION CENTER HAS THE FLORIDA PANHANDLE AND PORTIONS OF SOUTHEAST ALABAMA OUTLOOKED FOR A SLIGHT RISK OF SEVERE THUNDERSTORMS ONCE AGAIN ON FRIDAY EVENING. DAMAGING WINDS WOULD ONCE AGAIN BE THE MAIN THREAT IF STORMS ORGANIZE ALONG A COMMON OUTFLOW BOUNDARY. THE SEVERE WEATHER THREAT WILL DIMINISH ON SATURDAY AND SUNDAY...BUT THE COVERAGE OF SHOWERS AND STORMS IS EXPECTED TO INCREASE. A FRONTAL PASSAGE IS POSSIBLE MONDAY INTO MONDAY NIGHT. STRONG STORMS COULD ACCOMPANY THE FRONT. FRONTAL PASSAGES ARE RARE IN JULY...BUT INDICATIONS ARE THAT THIS ONCE COULD MAKE IT INTO THE GULF. IF THIS HAPPENS...DRIER AIR MAY FILTER IN BEHIND THE FRONT ON TUESDAY AND WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... SINCE SOME OF STORMS MAY APPROACH SEVERE LIMITS...SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE BEACHES WEST OF CAPE SAN BLAS. THERE IS A LOW RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND BEACHES. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. ALWAYS HEED THE ADVICE OF THE BEACH PATROL AND LOCAL OFFICIALS. WATCH YOUR CHILDREN. BE ESPECIALLY CAUTIOUS NEAR PIERS...JETTIES...AND UNGUARDED BEACHES. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 18-WOOL
In the hours before
Special weather statement, Jul 15, 2:58 PM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 358 PM EDT THU JUL 15 2004 FLZ019-152028- MADISON FL- 358 PM EDT THU JUL 15 2004 AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL MADISON COUNTY...INCLUDING THE CITY OF MADISON...MOVING EAST AT 25 MPH. THIS STORM SHOULD WEAKEN CONSIDERABLY BEFORE 430 PM EDT. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 48-TURNAGE
Special weather statement, Jul 15, 3:15 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 415 PM EDT THU JUL 15 2004 ALZ065>069-FLZ007>013-016>019-026>029-GAZ120>129-131-142>148-155>161- 160100- BAKER GA-BAY FL-BERRIEN GA-BROOKS GA-CALHOUN GA-CALHOUN FL-CLAY GA- COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-DALE AL-DECATUR GA- DOUGHERTY GA-EARLY GA-GADSDEN FL-GENEVA AL-GRADY GA-HENRY AL- HOLMES FL-HOUSTON AL-INLAND WALTON FL-IRWIN GA-JACKSON FL- JEFFERSON FL-LAFAYETTE FL-LANIER GA-LEE GA-LEON FL-LIBERTY FL- LOWNDES GA-MADISON FL-MILLER GA-MITCHELL GA-QUITMAN GA-RANDOLPH GA- SEMINOLE GA-TAYLOR FL-TERRELL GA-THOMAS GA-TIFT GA-TURNER GA- WAKULLA FL-WASHINGTON FL-WORTH GA- 418 PM EDT THU JUL 15 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 900 PM EDT THURSDAY EVENING (800 PM CDT THURSDAY EVENING). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GADSDEN...LIBERTY...LEON...WAKULLA... JEFFERSON...MADISON...TAYLOR...AND LAFAYETTE. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS... IRWIN...BERRIEN...LANIER...AND LOWNDES. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 48-TURNAGE
Special weather statement, Jul 15, 3:38 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 438 PM EDT THU JUL 15 2004 GAZ160-152108- LOWNDES GA- 439 PM EDT THU JUL 15 2004 AT 438 PM EDT(338 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOWNDES COUNTY NEAR VALDOSTA MOVING EAST AT 25 MPH. THIS STORM SHOULD CROSS INTERSTATE 75 AND EXIT THE COUNTY SHORTLY AFTER 500 PM EDT. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 48-TURNAGE
Local storm report, Jul 15, 4:46 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
546 PM EDT THU JUL 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 8 E CRAWFORDVILLE 30.18N 84.24W
07/15/2004 WAKULLA FL LAW ENFORCEMENT
TREES FELL ON HOME. POWERLINES DOWN.
0315 PM HAIL 7 NW TALLAHASSEE 30.51N 84.36W
07/15/2004 1.00 INCH LEON FL PUBLIC
0435 PM TSTM WND DMG ARLINGTON 31.44N 84.73W
07/15/2004 CALHOUN GA EMERGENCY MNGR
NUMEROUS TREES DOWN. ROADS BLOCKED.
0435 PM HAIL 3 NW ALBANY 31.61N 84.21W
07/15/2004 0.75 INCH DOUGHERTY GA TRAINED SPOTTER
0455 PM TSTM WND DMG 7 SW IRWINVILLE 31.58N 83.47W
07/15/2004 IRWIN GA EMERGENCY MNGR
TREES DOWN. BLOCKING ROAD.
0440 PM TSTM WND DMG 2 SW ALBANY 31.56N 84.20W
07/15/2004 DOUGHERTY GA TRAINED SPOTTER
A NUMBER OF LARGE TREES DOWN. SOME TREES WITH TOPS
SNAPPED OFF.
0445 PM HAIL 7 E ALBANY 31.58N 84.06W
07/15/2004 1.75 INCH DOUGHERTY GA TRAINED SPOTTER
AT MARINE CORPS LOGISTICS CENTER
&&
WATSONSpecial weather statement, Jul 15, 7:20 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 820 PM EDT THU JUL 15 2004 FLZ011-160120- JACKSON FL- 818 PM EDT THU JUL 15 2004 AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM MOVING SOUTHEAST AT 20 MPH INTO JACKSON COUNTY. THIS STORM WILL LIKELY PRODUCE PEA TO MARBLE SIZE HAIL AS IT MOVES THROUGH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 17-GOULD
Special weather statement, Jul 15, 7:49 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 849 PM EDT THU JUL 15 2004 FLZ034-160119- DIXIE FL- 850 PM EDT THU JUL 15 2004 AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL DIXIE COUNTY JUST NORTH OF HORSESHOE BEACH...MOVING S AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 52-LANIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:10 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden | 50 min |
| Jul 15, 7:22 PM CDT | Severe Thunderstorm Warning | TAE | Liberty | 38 min |
| Jul 15, 8:22 PM CDT | Special Marine Warning | TAE | 83 min | |
| Jul 15, 8:34 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 26 min |
| Jul 15, 8:37 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 23 min |
| Jul 15, 8:39 PM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 51 min |
| Jul 15, 9:40 PM CDT | Special Marine Warning | TAE | 95 min | |
| Jul 15, 11:06 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 24 min |
| Jul 15, 11:15 PM CDT | Special Marine Warning | TAE | 60 min | |
| Jul 16, 9:39 AM CDT | Special Marine Warning | TAE | 36 min | |
| Jul 16, 9:51 AM CDT | Tornado Warning | TAE | Walton | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.